MathSciNet Relay Station
MathSciNet bibliographic data
MR532376 53C99 (32E99 58C99)
Greene, R. E.; Wu, H. $C\sp{\infty }$ approximations of convex, subharmonic, and plurisubharmonic functions. Ann. Sci. École Norm. Sup. (4) 12 (1979), no. 1, 47–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement